# SDR ASAA2014030107064

- Difficulty date: March 1, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,935 hours, 8,004 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490030
- Part serial: YJ1926915
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 27,333 hours, 11,393 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS SHORT TERM ENGINE FAULT 77-1113, N2 SPEED SENSOR SIGNALS DISAGREE.  ACFT GROUNDED.  R & R NR 1 ENG NR 2 SPEED SENSOR IAW MM 77-11-02. PERFORMED EEC BITE TEST IAW  MM 71-00-00 AND ENG RUN IAW MM 71-00-00-700-801.  SYSTEM OP CHECKED GOOD.
